MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161005
Medical Device Problem Codes Gas/Air Leak (2946); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag event reference number: (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.
 
Event or Problem Description
The event description according to the customer is as follows: loud noises from ventilator.Leaking at respiratory valve.The device does not pass tightness test.
 
Additional Manufacturer Narrative
Follow-up 1 (final) - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.The (b)(4) with the detailed complaint and failure description "loud noises from ventilator.Leaking at respiratory valve.Will not pass tightness tests" is a duplicate of (b)(4) with the mdr reference 3001421318-2024-02520.The reported event was therefore erroneously reported and can be closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
catalin nistor
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20504327
Report Number3001421318-2024-02541
Device Sequence Number18216598
Product Code CBK
UDI-Device Identifier07630002800754
UDI-Public(01)07630002800754(11)131115(240)161005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161005
Device Catalogue Number161005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown